# SDR AALA202104069026

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 33,645 hours, 13,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG17245
- Condition: Torn
- Location: L2 Door
- Part time: 24,360 hours, 10,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 2L ESCAPE SLIDE GIRT WORN AND TORN AT THE RIGHT HAND EDGE. REPLACED SLIDE ASSEMBLY PER AMM 25-66-01.
